American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Nicholas M. Katz. Exponential sums over finite fields and differential equations over the complex numbers: Some interactions. Bull. Amer. Math. Soc. 23 (1990) 269-309. MR 1032857.
Abstract, references, and article information   
View Article: PDF

[2] Eric M. Friedlander. Homology using Chow varieties. Bull. Amer. Math. Soc. 20 (1989) 49-53. MR 945300.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1